L'intégrale de Riemann-Liouville et le problème de Cauchy

Marcel Riesz Lund

TBD mathscidoc:1701.33977

Acta Mathematica, 81, (1), 1-222, 1949.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:25 uploaded by actaadmin ] [ 100 downloads ] [ 0 comments ] [ Cited by 360 ]
@inproceedings{marcel1949l'intégrale,
  title={L'intégrale de Riemann-Liouville et le problème de Cauchy},
  author={Marcel Riesz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203125254007686},
  booktitle={Acta Mathematica},
  volume={81},
  number={1},
  pages={1-222},
  year={1949},
}
Marcel Riesz. L'intégrale de Riemann-Liouville et le problème de Cauchy. 1949. Vol. 81. In Acta Mathematica. pp.1-222. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203125254007686.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved